Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 2, NWS Nashville, TN

January 3, 2023Cheatham County, Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jan 3, 2023, 6:08 AM CST for Cheatham County, Robertson County, Tennessee. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 6:08 AM CST (12:08 UTC)
Expired
Jan 3, 2023, 6:27 AM CST
In force
19 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Robertson County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 2:56 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS54 KOHX 031208
SVROHX
TNC021-147-031245-
/O.NEW.KOHX.SV.W.0002.230103T1208Z-230103T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
608 AM CST Tue Jan 3 2023

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Northern Cheatham County in Middle Tennessee...
  Robertson County in Middle Tennessee...

* Until 645 AM CST.

* At 607 AM CST, a severe thunderstorm was located near Coopertown,
  or 10 miles southwest of Springfield, moving northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Springfield, Ashland City, Coopertown, Cross Plains, Pleasant View,
  Orlinda, Adams and Cedar Hill.

This includes Interstate 24 between mile markers 18 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3664 8657 3639 8689 3639 8691 3637 8691
      3627 8704 3637 8721 3642 8717 3642 8715
      3644 8715 3646 8712 3647 8713 3665 8698
      3665 8659
TIME...MOT...LOC 1207Z 225DEG 67KT 3643 8705 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
2 follow-up statements
804 
WWUS54 KOHX 031220
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
620 AM CST Tue Jan 3 2023

TNC021-031226-
/O.CAN.KOHX.SV.W.0002.000000T0000Z-230103T1245Z/
Cheatham TN-
620 AM CST Tue Jan 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEATHAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

LAT...LON 3664 8657 3639 8689 3638 8693 3639 8694
      3638 8694 3638 8697 3637 8697 3637 8699
      3639 8701 3643 8709 3645 8709 3645 8711
      3647 8713 3665 8698 3665 8659
TIME...MOT...LOC 1216Z 234DEG 51KT 3646 8692 

$$

TNC147-031245-
/O.CON.KOHX.SV.W.0002.000000T0000Z-230103T1245Z/
Robertson TN-
620 AM CST Tue Jan 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR ROBERTSON COUNTY...

At 616 AM CST, a severe thunderstorm was located near Springfield,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Springfield, Coopertown, Cross Plains, Pleasant View, Orlinda, Adams
and Cedar Hill.

This includes Interstate 24 between mile markers 18 and 28.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3664 8657 3639 8689 3638 8693 3639 8694
      3638 8694 3638 8697 3637 8697 3637 8699
      3639 8701 3643 8709 3645 8709 3645 8711
      3647 8713 3665 8698 3665 8659
TIME...MOT...LOC 1216Z 234DEG 51KT 3646 8692 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
489 
WWUS54 KOHX 031227
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
627 AM CST Tue Jan 3 2023

TNC147-031237-
/O.CAN.KOHX.SV.W.0002.000000T0000Z-230103T1245Z/
Robertson TN-
627 AM CST Tue Jan 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

LAT...LON 3664 8657 3639 8689 3638 8693 3639 8694
      3638 8694 3638 8697 3637 8697 3637 8699
      3639 8701 3643 8709 3645 8709 3645 8711
      3647 8713 3665 8698 3665 8659
TIME...MOT...LOC 1226Z 225DEG 67KT 3661 8673 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 6:07 AM CST, 1 minute earlier.

Area forecast discussion, Jan 3, 6:07 AM CST, 1 minute before
Area Forecast Discussion
National Weather Service Nashville TN
607 AM CST Tue Jan 3 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 323 AM CST Tue Jan 3 2023

Just after 3 AM CST, showers and thunderstorms continue to move
southwest to northeast across far northwestern portions of mid
state region. These showers and thunderstorms will continue to
move northeastward as these early morning hours progress. A
tornado watch was just issued before top of hour for eleven
counties across north central and western Tennessee and will
last through through 11 AM CST this morning. Although rounds of
showers and thunderstorms are expected through tonight, model
solutions, especially latest NAMNest solution, which has verified
well lately and has from model run to model run been most
consistent and realistic about mid state potential weather
pattern evolution through tonight, are showing development of two
distinct convective lines through tonight.

The first one convective line develops across western Tennessee
and push it eastward as morning into early afternoon hours
progress. This convective line is expected to maintain itself as
it pushes through Nashville Metro Area by around noontime hour,
but significantly becomes more diffuse and weakens across eastern
portions of our area. As surface front approaches mid state region
tonight though, another line of convection is expected to develop
near Tennnessee River Valley Region and push eastward through
nighttime hours with some lingering convection across Cumberland
Plateau Region late.

With both of these lines, and thunderstorms that do develop
between, some of those thunderstorms could reach strong to
severe thresholds, which could result in strong to damaging
winds, tornadoes, and large hail development. Also with the
stronger thunderstorms, localized flooding may result with
heaviest downpours. Highs today will reflect continued
establishment of mid state region being well entrenched in warm
sector of this central contiguous U.S. synoptic frontal system.
Highs today may break record values, ranging in the low to mid
70s,upper 60s to around 70 Cumberland Plateau Region. The record
high of 73 for Nashville established in 2004 could be in jeopardy
of being exceeded along with the record high for Crossville of 66
degrees last set in 2004 being exceeded. Lows tonight will reflect
this extent of this frontal passage across our area with lows
ranging from lower 50s north to upper 50s east and south.
Additional rainfall amounts of one to two inches with some locally
higher amounts possible are expected through Wednesday morning.

Maybe some lingering isolated to scattered showers across
locations generally east of I-65 Corridor on Wednesday morning.
After this, mid state region will begin to be influenced by high
pressure influences building out of Rockies and slowly shifting
eastward across contingous U.S. The initiation of this cold air
advection pattern will result in high temperatures on Wednesday
falling into mid 50s Land Between the Lakes Region to lower 60s
south and east.

&&

.LONG TERM...
(Wednesday Night through next Monday)
Issued at 323 AM CST Tue Jan 3 2023

Continues to look like temperatures will significantly fall
as second half of work week progresses with lows by Thursday
night ranging upper 20s to lower 30s with highs on Friday
generally spanning the 40s. As these ridging influences shift
eastward, a return to a more southerly flow pattern continues
to be expected with temperatures around seasonal normal values by
end of upcoming weekend into first part of next week. As an upper
level shortwave and a weak surface front approaches and moves
through mid state region over this upcoming weekend also,
isolated to scattered showers may be possible Saturday
through Monday as temperatures continue to be around
seasonal normal values.

&&

.AVIATION...
(12Z TAFS)
Issued at 606 AM CST Tue Jan 3 2023

CKV/BNA/MQY/CSV...Several admendments probable thru 04/12Z due
to fluctuations in ceilings, vsbys, onset of precipitation, and
potential impacts of wind direction/gusts to terminal operations.
Of particular concern, low level wind shear at top of 2 KFT layer
of around 45kts at BNA/MQY/CSV from 03/12Z to potentially 03/19Z
CSV. With expectation of two distinct convective lines moving
west to east across mid state region, believe main impact to
CKV/BNA/MQY terminals 03/16Z-03/20Z. Expect main impact to CSV
potentially if line does not break up before hand, 03/19Z-04/00Z.
Another convective line should move west to east across our area
04/02Z W to 04/12Z E. Hard at this point to pinpoint exact timing
impacts at terminals but initially looking like a 04/05Z-04/09Z
time frame. On both time frames, expecting IFR to MVFR impacts at
terminal sites. South sustained winds generally 7-12kt with sfc
gusts to 20kts expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      72  57  62  38 /  80  80  20   0
Clarksville    73  52  57  36 / 100  60  10   0
Crossville     69  57  62  36 /  80  80  60   0
Columbia       72  56  60  37 /  80  80  20   0
Cookeville     72  59  63  37 /  90  90  60   0
Jamestown      71  57  62  36 /  90  80  70   0
Lawrenceburg   72  57  62  37 /  90  80  20   0
Murfreesboro   73  58  62  37 /  90  80  30   0
Waverly        73  52  57  35 /  90  60  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...JB Wright
LONG TERM....JB Wright
AVIATION.....JB Wright
Hazardous weather outlook, Jan 3, 2:15 AM CST, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
215 AM CST Tue Jan 3 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-041000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
215 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms will be possible through tonight
across all of Middle Tennessee. Main threats will be strong to
damaging winds, tornadoes, and large hail. Localized flooding
may develop where heaviest downpours occur.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while
following all local and state guidelines.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 mph(Measured)
Structural Damage
Trees or Power Lines Down

JB Wright

In the hours before

Special weather statement, Jan 3, 12:35 AM CST, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
1235 AM CST Tue Jan 3 2023

TNZ005-006-023-030715-
Stewart TN-Montgomery TN-Houston TN-
1235 AM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northwestern
Montgomery, Stewart and northwestern Houston Counties through 115 AM
CST...

At 1235 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Big Rock to 6 miles west
of Tennessee Ridge. Movement was northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dover, Erin, Clarksville, Tennessee Ridge, Big Rock, Cumberland City,
Houston County Airport, Indian Mound and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3663 8782 3664 8737 3624 8776 3625 8780
      3623 8784 3625 8795 3631 8796 3642 8804
TIME...MOT...LOC 0635Z 221DEG 51KT 3664 8763 3631 8788

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Barnwell
Special weather statement, Jan 3, 4:01 AM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
401 AM CST Tue Jan 3 2023

TNZ005-006-023-024-031045-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
401 AM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of western Montgomery,
Stewart, Houston and north central Humphreys Counties through 445 AM
CST...

At 401 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Canton to near Vale.
Movement was northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dover, Erin, Clarksville, Tennessee Ridge, Big Rock, Cumberland City,
Land Between The Lakes, Houston County Airport, Indian Mound and
Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8742 3625 8762
      3616 8792 3622 8795 3631 8796 3645 8806
      3656 8803 3668 8807
TIME...MOT...LOC 1001Z 219DEG 53KT 3669 8789 3618 8823

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Barnwell
Special weather statement, Jan 3, 4:54 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
454 AM CST Tue Jan 3 2023

TNZ005-006-023-024-031145-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
454 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of western Montgomery,
southeastern Stewart, Houston and north central Humphreys Counties
through 545 AM CST...

At 453 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Tennessee Ridge, or 9 miles southwest of Erin,
moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Erin, Clarksville, Tennessee Ridge, Cumberland City, Indian Mound,
Palmyra, Cunningham and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3627 8795 3659 8760 3655 8739 3645 8727
      3633 8747 3634 8751 3630 8752 3611 8783
      3622 8795
TIME...MOT...LOC 1053Z 227DEG 39KT 3623 8783

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Jan 3, 4:59 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
459 AM CST Tue Jan 3 2023

TNZ006-031130-
Montgomery TN-
459 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern
Montgomery County through 530 AM CST...

At 459 AM CST, Doppler radar was tracking a strong thunderstorm over
Clarksville, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksville.

This includes Interstate 24 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3662 8713 3661 8712 3658 8713 3657 8713
      3656 8714 3655 8713 3655 8712 3654 8712
      3643 8729 3657 8744 3664 8735 3664 8711
TIME...MOT...LOC 1059Z 227DEG 39KT 3656 8730

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jan 3, 5:36 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
536 AM CST Tue Jan 3 2023

TNZ006-031200-
Montgomery TN-
536 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern
Montgomery County through 600 AM CST...

At 535 AM CST, Doppler radar was tracking a strong thunderstorm near
Clarksville, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville.

This includes Interstate 24 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3663 8712 3663 8713 3662 8713 3661 8712
      3648 8732 3658 8747 3664 8739 3664 8711
TIME...MOT...LOC 1135Z 231DEG 41KT 3661 8729

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jan 3, 5:45 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 AM CST Tue Jan 3 2023

TNZ006-007-025-026-031230-
Robertson TN-Dickson TN-Cheatham TN-Montgomery TN-
545 AM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northern Dickson,
southeastern Montgomery, northern Cheatham and southwestern Robertson
Counties through 630 AM CST...

At 544 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Ashland City to 7 miles north
of Dickson. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springfield, Dickson, Ashland City, Coopertown, Pleasant View,
Charlotte, Vanleer and Cheatham Dam.

This includes Interstate 24 between mile markers 15 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.

&&

LAT...LON 3651 8685 3639 8683 3638 8685 3638 8686
      3637 8686 3637 8688 3639 8689 3639 8691
      3637 8691 3634 8692 3608 8734 3619 8749
      3655 8710
TIME...MOT...LOC 1144Z 236DEG 35KT 3628 8725 3617 8736

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 12:35 AM CSTSpecial Weather StatementOHXStewart40 min
Jan 3, 4:01 AM CSTSpecial Weather StatementOHXHouston, Stewart44 min
Jan 3, 4:04 AM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart41 min
Jan 3, 4:11 AM CSTAreal Flood AdvisoryOHXHouston, Montgomery, Stewart3 hr
Jan 3, 4:54 AM CSTSpecial Weather StatementOHXHouston, Montgomery51 min
Jan 3, 4:59 AM CSTSpecial Weather StatementOHXMontgomery31 min
Jan 3, 5:36 AM CSTSpecial Weather StatementOHXMontgomery24 min
Jan 3, 5:45 AM CSTSpecial Weather StatementOHXCheatham, Dickson45 min
Jan 3, 7:00 AM CSTSpecial Weather StatementOHXDavidson30 min
Jan 3, 7:28 AM CSTAreal Flood AdvisoryOHXDavidson, Rutherford, Sumner, Williamson, Wilson92 min
Jan 3, 7:29 AM CSTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery46 min
Jan 3, 7:32 AM CSTAreal Flood AdvisoryOHXDickson, Houston, Humphreys, Montgomery, Stewart88 min
Jan 3, 7:45 AM CSTSpecial Weather StatementOHXSmith, Wilson45 min
Jan 3, 8:44 AM CSTSpecial Weather StatementOHXClay, Jackson46 min
Jan 3, 9:19 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Maury, Robertson and 5 more3 hr
Jan 3, 10:17 AM CSTSpecial Weather StatementOHXLawrence, Wayne28 min
Jan 3, 10:44 AM CSTAreal Flood AdvisoryOHXBedford, Giles, Hickman, Lawrence, Lewis, Marshall and 4 more3 hr
Jan 3, 11:32 AM CSTSevere Thunderstorm WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more43 min
Jan 3, 12:09 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.